Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some categorical equivalences for $ E$-unitary inverse semigroups

Author: Mario Petrich
Journal: Trans. Amer. Math. Soc. 259 (1980), 493-503
MSC: Primary 20M10; Secondary 18B10
MathSciNet review: 567092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of E-unitary inverse semigroups has been described by McAlister and by Reilly and the author. The parameters in the first structure theorem may be made into a category, and the same holds for the parameters in the second structure theorem. We prove that each of these categories is equivalent to the category of E-unitary inverse semigroups and their homomorphisms. We also provide functors between the two first-mentioned categories which are naturally equivalent to the composition of the functors figuring in the categorical equivalence referred to above.

References [Enhancements On Off] (What's this?)

  • [1] D. B. McAlister, Groups, semilattices and inverse semigroups, Trans. Amer. Math. Soc. 192 (1974), 227-244. MR 0357660 (50:10128)
  • [2] -, Groups, semilattices and inverse semigroups. II, Trans. Amer. Math. Soc. 196 (1974), 351-370.
  • [3] S. Mac Lane, Categories for the working mathematician, Graduate Texts in Math., No. 5, Springer-Verlag, Berlin and New York, 1971. MR 0354798 (50:7275)
  • [4] W. D. Munn, A note on E-unitary inverse semigroups, Bull. London Math. Soc. 8 (1976), 71-76. MR 0396809 (53:669)
  • [5] W. D. Munn and N. R. Reilly, E-unitary congruences on inverse semigroups, Glasgow Math. J. 17 (1976), 57-75. MR 0404498 (53:8300)
  • [6] M. Petrich and N. R. Reilly, A representation of E-unitary inverse semigroups, Quart. J. Math. (2) 30 (1979), 339-350. MR 545069 (80j:20067)
  • [7] B. M. Schein, A new proof for the McAlister P-theorem, Semigroup Forum 10 (1975), 185-188. MR 0379716 (52:621)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20M10, 18B10

Retrieve articles in all journals with MSC: 20M10, 18B10

Additional Information

Keywords: E-unitary inverse semigroups, equivalence of categories, McAlister triples, unitary triples
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society